MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES UNIVERSAL CIRCUMCISION KIT

MEDICAL ACTION INDUSTRIES UNIVERSAL CIRCUMCISION KIT
Model Number 79069B
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The curved hemostat failed to hold during the procedure, as the instrument tips would not remain secured or locked in place.Reporter indicated there was a delay of a few minutes.Residents in-training stated they feel intimidated when the hemostats do not hold up during circumcision procedure and can cause cosmetic issues.
 
Additional Manufacturer Narrative
The product involved in the event is said to be available but has not been received yet.A follow-up report will be provided upon conclusion of investigation.Medical action industries is the manufacturer of the convenience kit containing the complaint component: (b)(4), lot: 25381161pp purchased from specification developer, global instruments inc.(fda registration 1057200).This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Two curved hemostat samples were received in a biohazard bag.Visual inspection through the bag showed light passing through the tips of the hemostats while in the closed position, confirming the reported failure.A review of the device history records identified no nonconformances during the production period.At the time the complaint was received, there was no remaining inventory from either the complaint kit lot or the associated instrument lot available for evaluation.Trending analysis also indicated no significant patterns related to this kit or this type of issue involving the instrument.The hemostat lots in question were manufactured prior to the full implementation of corrective actions by the supplier, global instruments, inc.Corrective actions formerly implemented by the supplier (global instruments, inc.) include enhanced functional inspections with a focus on jaw alignment, locking mechanism engagement, and gripping force.Inspection criteria and expectations have also been reinforced with both quality assurance and production teams, with implementation completed on 01/23/2026.The supplier was notified on 03/20/2026 of this complaint.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
UNIVERSAL CIRCUMCISION KIT
Common Device Name
UNIVERSAL CIRCUMCISION KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
GLOBAL INSTRUMENTS INC.
746 tucker road
ste 1
winder GA 30680
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key24617453
Report Number1030451-2026-00007
Device Sequence Number21366838
Product Code OHG
UDI-Device Identifier20809160410407
UDI-Public20809160410407
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79069B
Device Catalogue Number79069B
Device Lot Number337986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown